On sets without tangents in galois planes of even order

Aart Blokhuis, Tamás Szőnyi, Zsuzsa Weiner

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)91-98
Number of pages8
JournalDesigns, Codes, and Cryptography
Issue number1-3
Publication statusPublished - May 1 2003


  • Finite projective planes
  • Rédei polynomial
  • Sets without tangents

ASJC Scopus subject areas

  • Computer Science Applications
  • Applied Mathematics

Cite this